Now showing items 1-14 of 14

  • Baños, David Ruiz; Proske, Frank Norbert (Journal article / Tidsskriftartikkel / SubmittedVersion, 2017)
    In this paper we construct a new type of noise of fractional nature that has a strong regularizing effect on differential equations. We consider an equation with this noise with a highly irregular coefficient. We employ a ...
  • Baños, David Ruiz; Meyer-Brandis, Thilo; Proske, Frank Norbert; Duedahl, Sindre (Journal article / Tidsskriftartikkel / AcceptedVersion; Peer reviewed, 2017)
    A well-known application of Malliavin calculus in mathematical finance is the probabilistic representation of option price sensitivities, the so-called Greeks, as expectation functionals that do not involve the derivative ...
  • Baños, David Ruiz; Duedahl, Sindre; Meyer-Brandis, Thilo; Proske, Frank Norbert (Journal article / Tidsskriftartikkel / AcceptedVersion; Peer reviewed, 2018)
    In this paper we aim at employing a compactness criterion of Da Prato, Malliavin, Nualart (C. R. Math. Acad. Sci. Paris 315 (1992) 1287–1291) for square integrable Brownian functionals to construct strong solutions of SDE’s ...
  • Harang, Fabian Andsem; Proske, Frank Norbert; Nilssen, Torstein Kastberg (Journal article / Tidsskriftartikkel / SubmittedVersion, 2017)
    In this article we will present a new perspective on the variable order fractional calculus, which allows for differentiation and integration to a variable order, i.e. one differentiates (or integrates) a function along ...
  • Agram, Nacira; Haadem, Sven; Øksendal, Bernt; Proske, Frank Norbert (Journal article / Tidsskriftartikkel / PublishedVersion; Peer reviewed, 2013)
    We prove a maximum principle of optimal control of stochastic delay equations on infinite horizon. We establish first and second sufficient stochastic maximum principles as well as necessary conditions for that problem. ...
  • Haadem, Sven; Øksendal, Bernt; Proske, Frank Norbert (Journal article / Tidsskriftartikkel / SubmittedVersion, 2013)
    We prove maximum principles for the problem of optimal control for a jump diffusion with infinite horizon and partial information. The results are applied to an optimal consumption and portfolio problem in infinite ...
  • Banos, David; Bølviken, Erik; Duedahl, Sindre; Proske, Frank Norbert (Journal article / Tidsskriftartikkel / AcceptedVersion; Peer reviewed, 2020)
    In this paper we aim at modeling stochastic transition rates of state processes in life insurance by using generalized Cox processes. A feature of a our non-Gaussian model is that it can be used to capture ‘regime switching’ ...
  • Pilipenko, Andrey; Proske, Frank Norbert (Journal article / Tidsskriftartikkel / AcceptedVersion; Peer reviewed, 2017)
    The problem on identification of a limit of an ordinary differential equation with discontinuous drift that perturbed by a zero-noise is considered in multidimensional case. This problem is a classical subject of stochastic ...
  • Baños, David; Bauer, Martin; Meyer-Brandis, Thilo; Proske, Frank Norbert (Journal article / Tidsskriftartikkel / AcceptedVersion; Peer reviewed, 2019)
  • Agram, Nacira; Bachouch, Achref; Øksendal, Bernt; Proske, Frank Norbert (Journal article / Tidsskriftartikkel / AcceptedVersion; Peer reviewed, 2019)
    The purpose of this paper is to study the following topics and the relation between them: (i) Optimal singular control of mean-field stochastic differential equations with memory; (ii) reflected advanced mean-field backward ...
  • Baños, David; Di Nunno, Giulia; Haferkorn, Hannes Hagen; Proske, Frank Norbert (Journal article / Tidsskriftartikkel / AcceptedVersion; Peer reviewed, 2018)
    We consider systems with memory represented by stochastic functional differential equations. Substantially, these are stochastic differential equations with coefficients depending on the past history of the process itself. ...
  • Baños, David Ruiz; Nilssen, Torstein Kastberg; Proske, Frank Norbert (Journal article / Tidsskriftartikkel / AcceptedVersion; Peer reviewed, 2019)
    In this paper we present a new method for the construction of strong solutions of SDE’s with merely integrable drift coefficients driven by a multidimensional fractional Brownian motion with Hurst parameter H<1/2. Furthermore, ...
  • Ortiz-Latorre, Salvador; Pilipenko, Andrey; Proske, Frank Norbert; Baños, David Ruiz (Journal article / Tidsskriftartikkel / SubmittedVersion, 2017)
    In this paper we prove the existence of strong solutions to a SDE with a generalized drift driven by a multidimensional fractional Brownian motion for small Hurst parameters H<1/2. Here the generalized drift is given as ...
  • Bauer, Martin; Meyer-Brandis, Thilo; Proske, Frank Norbert (Journal article / Tidsskriftartikkel / PublishedVersion; Peer reviewed, 2018)
    We investigate existence and uniqueness of strong solutions of mean-field stochastic differential equations with irregular drift coefficients. Our direct construction of strong solutions is mainly based on a compactness ...